Some Function Spaces via Orthonormal Bases on Spaces of Homogeneous Type

Liao, Fanghui, Li, Ji, Chen, Chuang . Abstract and Applied Analysis 2014. 2014 (265378) :-

Locate this article in:

Bibtex

@article{CIS-314700,
  Author = {Liao, Fanghui and Li, Ji and Chen, Chuang},
  Title = {Some Function Spaces via Orthonormal Bases on Spaces of Homogeneous Type},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {265378},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles